Posted by Molybdenum on May 29, 2008, at 23:21:03
In reply to Re: how fast can i increase effexor? Help!!!!!!!!, posted by shadowmon on May 29, 2008, at 22:57:05
> ...When I was on the 112 mg of effexor, I couldnt eat and was horribly depressed. I bumped it up to 150, and now I can eat, but feel like a robot. So I guess a little progress is better than nothing, and I have been on the 150 for 2 days right about now.
It does take time. Seems the side effects kick in immediately whereas the desired effects gradually emerge as the weeks go by. I recall feeling pretty weird when I started it too. Two common initial side-effects are nausea and trouble sleeping. Adding mirtazapine tends to counteract both of these. So keep that in mind if you get them & it bothers you. They are commonly prescribed together. In fact, the combo is called "California Rocket Fuel". Google that - just ignore the sites who actually sell "rocket fuel" in California ;)
After a while your poor old pickled brain won't remember what it was like without it ;)
Good Luck :)